Pacific Journal of Mathematics

Countable spaces without points of first countability.

Ronnie Levy

Article information

Source
Pacific J. Math., Volume 70, Number 2 (1977), 391-399.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811927

Mathematical Reviews number (MathSciNet)
MR0482613

Zentralblatt MATH identifier
0371.54001

Subjects
Primary: 54A25: Cardinality properties (cardinal functions and inequalities, discrete subsets) [See also 03Exx] {For ultrafilters, see 54D80}

Citation

Levy, Ronnie. Countable spaces without points of first countability. Pacific J. Math. 70 (1977), no. 2, 391--399. https://projecteuclid.org/euclid.pjm/1102811927


Export citation

References

  • [1] E. van Dowen, Simultaneous extension of continuous functions, Free University, Thesis.
  • [2] B.A. Efimov, Extremally disconnected compact spaces and absolutes, Trans. Moscow Math. Soc. 23 (1970), 243-285.
  • [3] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand (1960).
  • [4] P. W. Harley, III, A countable nowhere first countable Hausdorff space, Canad. Math. Bull. 16 (1973), 441-442.
  • [5] E. Hewitt, A problem of set-theoretic topology, Duke Math. J. 10 (1943), 309-333.
  • [6] R. Levy, Showering spaces, Pacific J. Math. 57 (1975), 223-232.
  • [7] R. Levy and R. H. McDowell, Dense subsets of X, Proc. Amer. Math. Soc. 50 (1975), 426-430.
  • [8] R.H. HcDowell, Extension of functions from dense subspaces, Duke Math. J., 25 (1958), 297-304.
  • [9] S. Mrowka, On the potency of compact spaces and the first axiom of countability, Bull. Acad. Polon. Sci., Ser. Math. Ast. Phys., 6 (1958), 7-9.
  • [10] W. Sierpinski, Sur une propriete topologique des ensembles denombrables denses en soi, Fund. Math., 1 (1920), 11-16.
  • [11] R. Walker, The Stone-Cech compactification, Springer (1974).
  • [12] R. G. Woods, Co-absolutes of remainders of Stone-Cech compactifications, Pacific J. Math., 37 (1971), 545-560.